Advanced

Is There a Statistical Solution to the Generality Problem?

Dutant, Julien and Olsson, Erik J LU (2013) In Erkenntnis 78(6). p.1347-1365
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Erkenntnis
volume
78
issue
6
pages
1347 - 1365
publisher
Springer
external identifiers
  • wos:000328839900007
  • scopus:84890875764
ISSN
1572-8420
DOI
10.1007/s10670-012-9427-y
project
Knowledge and reliability: a systematic study of reliabilism
language
English
LU publication?
yes
id
6af737c9-755f-45d1-bb64-e379d3be7a37 (old id 3224586)
date added to LUP
2016-04-01 10:45:14
date last changed
2020-01-12 05:24:20
@article{6af737c9-755f-45d1-bb64-e379d3be7a37,
  author       = {Dutant, Julien and Olsson, Erik J},
  issn         = {1572-8420},
  language     = {eng},
  number       = {6},
  pages        = {1347--1365},
  publisher    = {Springer},
  series       = {Erkenntnis},
  title        = {Is There a Statistical Solution to the Generality Problem?},
  url          = {https://lup.lub.lu.se/search/ws/files/2107652/7758097.pdf},
  doi          = {10.1007/s10670-012-9427-y},
  volume       = {78},
  year         = {2013},
}